Ghent University Academic Bibliography

Advanced

Best-possible bounds on the set of copulas with given degree of non-exchangeability

Gleb Beliakov, Bernard De Baets UGent, Hans De Meyer UGent, Roger Nelsen and Manuel Úbeda-Flores (2014) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 417(1). p.451-468
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Measure of non-exchangeability, Lipschitz condition, Quasi-copula, BIVARIATE DISTRIBUTION-FUNCTIONS, QUASI-COPULAS, AGGREGATION OPERATORS, DIAGONAL SECTIONS, RANDOM-VARIABLES, ARCHIMAX COPULAS, CONSTRUCTION, INEQUALITIES, ASSOCIATION, Copula, Best-possible bounds
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J. Math. Anal. Appl.
volume
417
issue
1
pages
451 - 468
Web of Science type
Article
Web of Science id
000335488900030
JCR category
MATHEMATICS
JCR impact factor
1.12 (2014)
JCR rank
40/312 (2014)
JCR quartile
1 (2014)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2014.02.025
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
4413761
handle
http://hdl.handle.net/1854/LU-4413761
date created
2014-06-13 09:20:36
date last changed
2016-12-19 15:38:54
@article{4413761,
  author       = {Beliakov, Gleb and De Baets, Bernard and De Meyer, Hans and Nelsen, Roger and {\'U}beda-Flores, Manuel},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Measure of non-exchangeability,Lipschitz condition,Quasi-copula,BIVARIATE DISTRIBUTION-FUNCTIONS,QUASI-COPULAS,AGGREGATION OPERATORS,DIAGONAL SECTIONS,RANDOM-VARIABLES,ARCHIMAX COPULAS,CONSTRUCTION,INEQUALITIES,ASSOCIATION,Copula,Best-possible bounds},
  language     = {eng},
  number       = {1},
  pages        = {451--468},
  title        = {Best-possible bounds on the set of copulas with given degree of non-exchangeability},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2014.02.025},
  volume       = {417},
  year         = {2014},
}

Chicago
Beliakov, Gleb, Bernard De Baets, Hans De Meyer, Roger Nelsen, and Manuel Úbeda-Flores. 2014. “Best-possible Bounds on the Set of Copulas with Given Degree of Non-exchangeability.” Journal of Mathematical Analysis and Applications 417 (1): 451–468.
APA
Beliakov, G., De Baets, B., De Meyer, H., Nelsen, R., & Úbeda-Flores, M. (2014). Best-possible bounds on the set of copulas with given degree of non-exchangeability. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 417(1), 451–468.
Vancouver
1.
Beliakov G, De Baets B, De Meyer H, Nelsen R, Úbeda-Flores M. Best-possible bounds on the set of copulas with given degree of non-exchangeability. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2014;417(1):451–68.
MLA
Beliakov, Gleb, Bernard De Baets, Hans De Meyer, et al. “Best-possible Bounds on the Set of Copulas with Given Degree of Non-exchangeability.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 417.1 (2014): 451–468. Print.